# SDR DXTA200702309

- Difficulty date: June 29, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 328 hours, 232 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Condition: Out Of Adjust
- Location: Speed Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEED BRAKE LEVER DOES NOT STAY IN THE FULLY DEPLOYED DETENT, IT TENDS TO (SPRING) BACK TO A HALF DEPLOYED POSTION.  ADJUSTED SPEED BRAKE LEVER DETENT.  OPERATIONAL CHECK NORMAL IAW MM 76-10-00.
